advertisement
Question
Posted by: Bea | 2011/01/24

Minerva/androcur combo

I have been taking minerva/androcur combination for hairiness for the last six months. Great improvement in that department BUT I have gained 10 kg and cannot lose it. I am also extremely irritated and very short tempered. If I leave pills now, will hair return? Or will my hormones be stabilized? Thks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It depends what your diagnosis is. If it is PCOS, the hairiness is likely to return.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/01/26

It depends what your diagnosis is. If it is PCOS, the hairiness is likely to return.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement